Aricept / Diarrhea

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Dec 2005
Total Posts : 1
   Posted 12/27/2005 3:48 PM (GMT -7)   
Does anyone have any suggestions regarding treatments that work to reduce or eliminate diarrhea that occurs when taking Aricept?

Veteran Member

Date Joined Apr 2004
Total Posts : 1539
   Posted 12/27/2005 5:17 PM (GMT -7)   
When I first went on Aricept I had that problem.I went out & bought depend pull ups.Assurace is better though.The diahrea lasts a month or so,then it stopped........

Elite Member

Date Joined Jan 2005
Total Posts : 24909
   Posted 12/27/2005 5:47 PM (GMT -7)   
My Mom had the same problem but it did subside after about 3 to 4 weeks as Snowy has said .....I find that the Assurance was better as well .................By the way I would really like to welcome you to HW we have a great support system here with peeps that do know what you are going thru .......Are you the caregiver for your Mom???......Please post often so we can get to know you and you us ....Hope you had a great Christmas ..........God Bless ....Lyn........The resources at the side in yellow are great for answering some questions as well ........Glad to have you aboard ....Lyn
Contribute today to support Healing Well Forums...Donate @
    I cannot keep your feet from stumbling..........I can only offer my hand that you might grasp it and not fall...........Lyn  

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 28, 2015 3:18 AM (GMT -7)
There are a total of 2,541,931 posts in 280,955 threads.
View Active Threads

Who's Online
This forum has 150114 registered members. Please welcome our newest member, falling2pieces.
194 Guest(s), 5 Registered Member(s) are currently online.  Details
Baza, THE HAPPY TURTLE, Gerdie girl, tez25, Zeddy

Follow on Facebook  Follow on Twitter  Follow on Pinterest  Follow on YouTube

©1996-2015 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer